Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red rashes on arms, legs. Using creams, no relief. Lupus symptoms?

Hi,doctor. I would like to ask something for a frind of me who lives in XXXXXX. She has all arms,legs and front body, full of red and iches,fast 2 weeks already. She has used many cremes but doesn``t hele her. The doctor says allergy , but I saw the pictures that she send to me and I think is something like LupĂșs, do you knos this disease?
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
Your friend may be having an acute generalised eruption of urticaria that can take long to control if not on optimal medication. 80% of people with urticaria do NOT have allergies but respond to long-acting non-sedating antihistamines like allegra, levocet etc
If the rashes leave a scar, bruise then a separate condition called urticarial vasculitis may be the problem for which a skin biopsy with special stains will be required. You should ask your friend to see a Dermatologist right away.
Lupus has several menifestations like photosensitive rash on face, arms and legs (exposed to sun), but also with arthraligia, arthritis, serositis, blood changes, immunological abnormalities (like positive ANA test) and several other systems may be affected.
So it is very early to tell unless at least 4 of 11 criteria are fulfilled to be labelled as lupus.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Internal Medicine Specialist Dr. Manjeeta Nath Das's  Response
Its very early to say Lupus without other symptoms like photosensitivity,hair loss ,joint pain etc.If you are so concerned then get an ANA test done .
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor